Open Access
Translator Disclaimer
2012 Wave Equations in Bianchi Space-Times
S. Jamal, A. H. Kara, R Narain
J. Appl. Math. 2012(SI14): 1-12 (2012). DOI: 10.1155/2012/765361

Abstract

We investigate the wave equation in Bianchi type III space-time. We construct a Lagrangian of the model, calculate and classify the Noether symmetry generators, and construct corresponding conserved forms. A reduction of the underlying equations is performed to obtain invariant solutions.

Citation

Download Citation

S. Jamal. A. H. Kara. R Narain. "Wave Equations in Bianchi Space-Times." J. Appl. Math. 2012 (SI14) 1 - 12, 2012. https://doi.org/10.1155/2012/765361

Information

Published: 2012
First available in Project Euclid: 16 July 2013

zbMATH: 1267.35229
MathSciNet: MR3000286
Digital Object Identifier: 10.1155/2012/765361

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2012 • No. SI14 • 2012
Back to Top